# SDR AU961030

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.27MK 100
- Engine: Rroyce DART5147
- Propeller: Rotol R1934304
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: F128271
- Condition: Frayed
- Location: Fuel Distrbution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PUMP COLLECTOR TANK TO FIREWALL FUEL HOSE LOCATED IN RH WHEEL WELL FRAYED AND WORN - CAUSED BY INCORRECT FITMENT OF GREASE NIPPLE ON LANDING GEAR - PERSONNEL/MAINTENANCE ERROR
